吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

A smoothing majorization method for l(2)(2)-l(p)(p) matrix minimization

Hits:

Indexed by:期刊论文

First Author:Lu, Yue

Correspondence Author:Lu, Y (reprint author), Dalian Univ Technol, Inst Operat Res & Control Theory, Sch Math Sci, Dalian 116024, Peoples R China.

Co-author:Zhang, Liwei,Wu, Jia

Date of Publication:2015-07-04

Journal:OPTIMIZATION METHODS & SOFTWARE

Included Journals:SCIE、EI

Volume:30

Issue:4

Page Number:682-705

ISSN No.:1055-6788

Key Words:low-rank problem; l(2)(2)-l(p)(p) minimization; majorization method; lower bound analysis; smoothing method

Abstract:In this paper, we consider the l(2)(2)-l(p)(p) (with p is an element of(0, 1)) matrix minimization for recovering the low-rank matrices. A smoothing approach for solving this non-smooth, non-Lipschitz and non-convex l(2)(2)-l(p)(p) optimization problem is developed, in which the smoothing parameter is treated as a decision variable and a majorization method is adopted to solve the smoothing problem. The convergence theorem shows that any accumulation point of the sequence generated by the proposed approach satisfies the first-order necessary optimality condition of the l(2)(2)-l(p)(p) problem. As an application, we use the proposed smoothing majorization method to solve the famous matrix completion problems. Numerical results indicate that our algorithm can solve the test problems efficiently.

Pre One:An inexact Newton method for stationary points of mathematical programs constrained by parameterized quasi-variational inequalities

Next One:On Properties of the Bilinear Penalty Function Method for Mathematical Programs with Semidefinite Cone Complementarity Constraints